How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47516
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

, i am a 33 year old female having problems with brown discharge.

Customer Question

, i am a 33 year old female having problems with brown discharge. My periods are regular however i experience a few days of brown discharge before my period kicks in, this has been occuring last few months. I can also experience this discharge mid cycle around ovulation although its slightly thicker cream in colour brown tinged, again this can last a few days. I am married, 3 kids, youngest being 8 months. Currently not on any form of birth control, cervical smear up to date, always had negative results, last done 5 months ago. Could this be hormonal? your thoughts would be appreciated.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
Dr. David :

This is Dr. David

Dr. David :

it sounds like these episodes of brown discharge are very regular.

Dr. David :

it can often be normal changes to cause these episodes of discharge

Dr. David :

during ovulation during mid cycle and also prior to your menstrual cycle.

JACUSTOMER-0cmzc2le- :

ok do you think maybe using birth control would help to settle this?

Dr. David :

it may or may not. it could be just normal body and hormone levels.

Dr. David :

you don't like having these episodes of dicharge?

Dr. David :

that ovulation thicker cream is normal which prepares the cervix to receive sperm during ovulation.

JACUSTOMER-0cmzc2le- :

its unusual its only started in the last few cycles? its not a major concern just wanted to make sure it didn't require further investigation.

Dr. David :

I see.

Dr. David :

it could be from some mild changes of your hormone levels.

Dr. David :

it could change if you go on birth control pills.

Dr. David :

I am not alarmed by it

Dr. David :

you can talk to your gyn doctor about it.

Dr. David :

but I bet they will not be too worried.

Dr. David :

good luck to you

Dr. David :

let me know if you have other questions.

Dr. David :

if done, please leave positive feedback below the chat box

Dr. David :

we only get credit clients after positive feedback.

JACUSTOMER-0cmzc2le- :

ok thats great thanks response Doctor.

Dr. David :

http://www.justanswer.com/medical/expert-dr-david/

Dr. David :

is my website if you need to reach me again.

Dr. David :

you are welcome

Dr. David :

don't forget to leave positive feedback below

Dr. David :

thanks JustAnswer.com

Dr. David :

thanks.

Dr. David and other Medical Specialists are ready to help you